hello, suddenly on last sunday i felt my right hand from shoulder is going to dislocate. i tried to sleep but i couldn't. My husband told me maybe some blood circulation problem occured so i sat for a while but not worked. then i slept at 6 in the morning. again same feeling i experienced yesterday night. there is no paining, no niddle tickling and nothing just i feel like my hand will be dislocating from shoulder. some kind of different feel in my shoulder , yes just the right hand shoulder. again last night i could not able to sleep at all. and now in the afternoon the feel is steel there.
last ten days i suffered from ear infection and tooth surgery so i took vicodine as a pain killer as doctor told. at that time maybe becoz of tablets i am sleeping more than regular. and when my pain was over i stopped to take vikodin. is vikodin cause for my sleep or this is about the blood sugar. pls let me know that should i go to the doctor?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.